# SDR QXEA2018020800048

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 25,939 hours, 27,576 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH38013
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER STARTING APU,  GROUND CREW SAW FLAMES COMING FROM APU.  IMMEDIATELY SHUT DOWN.  REMOVED FROM SERVICE.  REMOVED COLLAR & RESET THE CIRCUIT BREAKER.  INTERROGATED CDS,  FOUND NO CURRENT FAULTS.  FOUND BOTH IGNITORS FLAGGED IN FAULT HISTORY.  R & R BOTH IGNITORS IAW AMM 49-40-04-000/400-801. PERFORMED FAILED START ATTEMPT INSPECTION IAW HS 49-0008. GROUND RAN APU WITH NO DEFECTS. ACFT RETURNED TO SERVICE.
